Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

The set of curvilinear convergence of a continuous function defined in the interior of a cube


Author: T. J. Kaczynski
Journal: Proc. Amer. Math. Soc. 23 (1969), 323-327
MSC: Primary 30.62
DOI: https://doi.org/10.1090/S0002-9939-1969-0248339-X
MathSciNet review: 0248339
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.62

Retrieve articles in all journals with MSC: 30.62


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1969-0248339-X
Article copyright: © Copyright 1969 American Mathematical Society